# SDR UPS99229371

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, RT WING TANK UPPER CHORD CRACKED AT STRINGER 21 STA 171.5.  REMOVED AND REPLACED THE CHORD IAW SRM 51-30-2.  CHORD REPLACEMENT LOCATED AT RT WING, STRINGER 21 WS 171.5.
